Alert archive / Pennsylvania / Freeze Warnings in 2015

Freeze Warning 4, NWS State College, PA

October 17, 201523 counties in Pennsylvania

NWS State College, PA issued this freeze warning at Oct 17, 2015, 3:45 AM EDT for 23 counties in Pennsylvania. It took effect at Oct 18, 2015, 3:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 17, 2015, 3:45 AM EDT (07:45 UTC)
In effect from
Oct 18, 2015, 3:00 AM EDT
Expired
Oct 18, 2015, 9:00 AM EDT
In force
6 hr
Issued by
NWS State College, PA
All 23 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Centre County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Union County, PA, York County, PA

The radar

The State College radar (KCCX), 79 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 7.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2321 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WWUS71 KCTP 170745
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 AM EDT SAT OCT 17 2015

PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-180000-
/O.UPG.KCTP.FZ.A.0004.151018T0700Z-151018T1300Z/
/O.NEW.KCTP.FZ.W.0004.151018T0700Z-151018T1300Z/
/O.CON.KCTP.FZ.A.0005.151019T0700Z-151019T1300Z/
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...STATE COLLEGE...ALTOONA...HUNTINGDON...
MOUNT UNION...LEWISTOWN...MIFFLINTOWN...BEDFORD...
MCCONNELLSBURG...CHAMBERSBURG...LOCK HAVEN...WILLIAMSPORT...
LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...
BLOOMSBURG...BERWICK...NEWPORT...HARRISBURG...HERSHEY...
POTTSVILLE...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER
345 AM EDT SAT OCT 17 2015

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOW TEMPERATURES...LOW 30S SUNDAY MORNING. UPPER 20S TO LOW 30S
  MONDAY MORNING. 

* TIMING...MINIMUM TEMPERATURES WILL OCCUR DURING THE PREDAWN
  HOURS TO SHORTLY AFTER SUNRISE.

* IMPACTS...UNPROTECTED VEGETATION SENSITIVE TO FREEZING
  TEMPERATURES WILL BE KILLED OR DAMAGED.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE CROPS AND VEGETATION.  POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$
MS
3 follow-up statements
584 
WWUS71 KCTP 172259
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
659 PM EDT SAT OCT 17 2015


PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-181100-
/O.CON.KCTP.FZ.W.0004.151018T0700Z-151018T1300Z/
/O.CON.KCTP.FZ.A.0005.151019T0700Z-151019T1300Z/
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...STATE COLLEGE...ALTOONA...HUNTINGDON...
MOUNT UNION...LEWISTOWN...MIFFLINTOWN...BEDFORD...
MCCONNELLSBURG...CHAMBERSBURG...LOCK HAVEN...WILLIAMSPORT...
LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...
BLOOMSBURG...BERWICK...NEWPORT...HARRISBURG...HERSHEY...
POTTSVILLE...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER
659 PM EDT SAT OCT 17 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* LOW TEMPERATURES...IN THE LOW 30S SUNDAY MORNING. UPPER 20S TO
  LOW 30S MONDAY MORNING.

* TIMING...MINIMUM TEMPERATURES WILL OCCUR DURING THE PREDAWN 
  HOURS TO SHORTLY AFTER SUNRISE.

* IMPACTS...UNPROTECTED VEGETATION SENSITIVE TO FREEZING 
  TEMPERATURES WILL BE KILLED OR DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE CROPS AND VEGETATION.  POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$
959 
WWUS71 KCTP 180726
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
326 AM EDT SUN OCT 18 2015

PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-181530-
/O.UPG.KCTP.FZ.A.0005.151019T0700Z-151019T1300Z/
/O.NEW.KCTP.FZ.W.0005.151019T0700Z-151019T1300Z/
/O.CON.KCTP.FZ.W.0004.000000T0000Z-151018T1300Z/
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...STATE COLLEGE...ALTOONA...HUNTINGDON...
MOUNT UNION...LEWISTOWN...MIFFLINTOWN...BEDFORD...
MCCONNELLSBURG...CHAMBERSBURG...LOCK HAVEN...WILLIAMSPORT...
LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...
BLOOMSBURG...BERWICK...NEWPORT...HARRISBURG...HERSHEY...
POTTSVILLE...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER
326 AM EDT SUN OCT 18 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY...

* TEMPERATURES...LOWER 30S THIS MORNING. MID 20S TO AROUND 30
  DEGREES MONDAY MORNING.

* TIMING...MINIMUM TEMPERATURES WILL OCCUR DURING THE PREDAWN
  HOURS AROUND SUNRISE.

* IMPACTS...UNPROTECTED SENSITIVE VEGETATION WILL BE KILLED OR
  DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE CROPS AND VEGETATION.  POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$
MS
050 
WWUS71 KCTP 181312
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
912 AM EDT SUN OCT 18 2015


PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-182115-
/O.EXP.KCTP.FZ.W.0004.000000T0000Z-151018T1300Z/
/O.CON.KCTP.FZ.W.0005.151019T0700Z-151019T1300Z/
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...STATE COLLEGE...ALTOONA...HUNTINGDON...
MOUNT UNION...LEWISTOWN...MIFFLINTOWN...BEDFORD...
MCCONNELLSBURG...CHAMBERSBURG...LOCK HAVEN...WILLIAMSPORT...
LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...
BLOOMSBURG...BERWICK...NEWPORT...HARRISBURG...HERSHEY...
POTTSVILLE...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER
912 AM EDT SUN OCT 18 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
MONDAY...
...FREEZE WARNING HAS EXPIRED...

* TEMPERATURES...IN THE MID 20S TO AROUND 30
  DEGREES MONDAY MORNING.

* TIMING...MINIMUM TEMPERATURES WILL OCCUR DURING THE PREDAWN 
  HOURS AROUND SUNRISE.

* IMPACTS...UNPROTECTED SENSITIVE VEGETATION WILL BE KILLED OR 
  DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT
SENSITIVE CROPS AND VEGETATION.  POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Oct 17, 1:33 AM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Oct 17, 1:33 AM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
133 AM EDT SAT OCT 17 2015

.SYNOPSIS...
AN AMPLIFIED UPPER LEVEL TROUGH OVER EASTERN CANADA WILL DOMINATE
THE REGIONAL WEATHER PATTERN THROUGH THE WEEKEND WITH TEMPERATURES
AVERAGING BELOW NORMAL. A WEAK FRONT WILL MOVE THROUGH TOMORROW
AND FROST/FREEZE CONDITIONS THIS WEEKEND WILL LIKELY BRING AN END
TO THE GROWING SEASON. THE SEASONABLY COLD NORTHWEST FLOW WILL
LOSE ITS GRIP ON THE AREA NEXT WEEK WITH FAIR WEATHER AND MILDER
TEMPERATURES EXPECTED THROUGH WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
REGIONAL RADAR AT 0330Z SHOWING A DWINDLING LINE OF SHRA PUSHING
THRU THE N MTN ASSOC WITH ARRIVAL OF SECONDARY COLD FRONT. NEAR
TERM MDL DATA TRACKS THIS WEAKENING FRONT SOUTHWARD ACROSS THE
STATE OVERNIGHT. HOWEVER...PARENT SHORTWAVE AND BULK OF FORCING
WILL BE LIFTING OUT OF THE AREA OVERNIGHT...SO EXPECT DWINDLING
SHOWERS LATE THIS EVENING...MAINLY NORTH OF I-80. A COLD NW FLOW
OFF OF LKS ERIE AND ONTARIO SHOULD PRODUCE A FEW LATE NIGHT SNOW
SHOWERS/FLURRIES ACROSS THE NW MTNS AND SHRASN OVR THE LAUREL
HIGHLANDS. HOWEVER...AIR MASS MOVING OVR THE LAKES WILL BE
DRY...SO POPS NOT HIGH AND ANY PRECIP SHOULD BE QUITE LIGHT.

AN ACTIVE NW BREEZE SHOULD PRECLUDE FROST/FREEZE ISSUES TONIGHT
WITH MINS RANGING FROM PERHAPS THE L30S ARND KBFD...TO THE L40S
ACROSS THE LOWER SUSQ VALLEY.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
MUCH COLDER AIR WILL DROP INTO THE REGION ALOFT SATURDAY INTO
SUNDAY. A SHOWERY STRETCH WILL ACCOMPANY THE COLDEST AIR OF THE
SEASON SO FAR AS 850 TEMPS DROP TO -4C TO -8C SATURDAY AFTERNOON
THROUGH SUNDAY MORNING. BEST CHANCE OF SHOWERS WILL COME DURING
THE AFTN WITH PASSAGE OF MID LVL VORT MAX. MDL SOUNDINGS INDICATE
SNOW SHOWERS WILL BE THE PREDOMINATE PRECIP TYPE SAT OVR THE
ALLEGHENY PLATEAU...WITH EITHER RAIN OR SNOW IN THE RIDGE/VALLEY
REGION...AND ISOLD RAIN SHOWERS ACROSS THE SUSQ VALLEY.

18Z MDL DATA CONTINUES TO SUPPORT THE IDEA OF THE HIGHEST POPS
RUNNING FROM WARREN CO SEWRD THRU CLEARFIELD CO IN ASSOC WITH
PLUME OF MOISTURE DERIVED FROM LK HURON. HAVE BUMPED UP POPS IN
THIS REGION AND EVEN INSERTED A CHANCE OF PM SHOWERS ACROSS THE
LOWER SUSQ VALLEY...WHICH SEEMS A GOOD BET BASED ON REMNANT PLUME
OF LAKE MOISTURE AND STRONG LG SCALE FORCING ASSOC WITH PASSAGE OF
SHORTWAVE.

MAX TEMPS SATURDAY SHOULD RANGE FROM ARND 40F OVR THE NW MTNS...TO
THE L50S ACROSS THE LOWER SUSQ VALLEY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
A COOL SHOWERY REGIME WILL PERSIST AT THE BEGINNING OF THE
EXTENDED FORECAST PERIOD AS DEEP CANADIAN UPPER TROF TRACKS FROM
EASTERN ONTARIO AND WESTERN QUEBEC FRIDAY NIGHT THROUGH QUEBEC AND
NORTHERN NEW ENGLAND SATURDAY NIGHT AND SUNDAY...AND EAST OF
NEWFOUNDLAND BY LATE MONDAY AND TUESDAY. THIS TROF WILL DELIVER
THE CHILLIEST AIR OF THE SEASON THUS FAR AND A WIDESPREAD CHC OF
FLURRIES AND LIGHT SNOW SHOWERS TO WESTERN AND NORTHERN SECTIONS
LATER SATURDAY...SATURDAY NIGHT AND SUNDAY. IN ADDITION...A LAKE
SUPERIOR/HURON CONNECTION SHOULD SUPPORT A BAND OF MORE SOMEWHAT
MORE SUBSTANTIAL LAKE EFFECT SNOW SHOWERS ACROSS THE NW MTNS. AS
EARLIER NOTED...BLYR AND GROUND TEMPS WILL LIKELY REMAIN TOO WARM
FOR ACCUMS UNTIL SATURDAY NIGHT. SUSPECT THERE WILL BE A DUSTING
OF SNOW ACROSS THE NORTHWEST MOUNTAINS SATURDAY NIGHT INTO SUNDAY.

LARGE SCALE RIDGING RETURNS TO NICE FALL WEATHER STARTING MONDAY
AND THROUGH THURSDAY. SOME DIFFS ON TIMING OF NEXT COLD FRONT LATE
WEEK AROUND FRI...WHICH WILL THEN BE FOLLOWED BY A COOLING TREND
FOR NEXT WEEKEND.

ALTHOUGH MUCH OF THE AREA WILL LIKELY EXPERIENCE A FREEZE SAT
NIGHT... STILL EXPECT THE COLDEST TEMPS TO OCCUR SUN NIGHT /WHICH
IS LIKELY TO END THE GROWING SEASON FOR THE REST OF CENTRAL
PA/...AS LARGE SFC HIGH BUILDS INTO THE REGION. CLEAR SKIES AND A
LGT WIND SHOULD ALLOW TEMPS TO FALL BLW FREEZING OVR NEARLY THE
ENTIRE CWA WITH WIDESPREAD FROST LIKELY.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
CIGS LOWER NOW THAN JUST BEFORE MIDNIGHT.

A FEW SHOWERS LEFT ACROSS NORTH CENTRAL PA.

STARTING TO SEE MORE RADAR RETURNS ACROSS SW NY...OFF
LAKE ERIE...THUS STILL THINK SOME SHOWERS WILL BE ACROSS
THE NW MOUNTAINS TODAY...AND AT TIMES A LITTLE FURTHER
EAST AND SOUTH.

EARLIER DISCUSSION BELOW.

SOME SHOWERS EXPECTED OVERNIGHT...AS WINDS SHIFT MORE TO THE
NW AND THE COLD AIR DEEPENS ACROSS THE REGION.

MVFR CIGS EXPECTED AT BFD AND JST AT TIMES TONIGHT INTO THE
FIRST HALF OF SATURDAY. MAINLY VFR CONDITIONS EXPECTED AT
OTHER SITES.

NOT MUCH CHANGE FOR SUNDAY.

IT WILL BE COLD ENOUGH FOR SNOW SHOWERS LATER ON SATURDAY
INTO SUNDAY.

IMPROVING CONDITIONS FOR MONDAY...AS HIGH PRESSURE BUILDS
INTO THE AREA.

DRY AND MILDER CONDITIONS EXPECTED INTO MID WEEK...AS A
SW FLOW OF AIR DEVELOPS OVER THE AREA.

OUTLOOK...

SUN...MVFR CIGS/-SHRASN WRN TAFS. LOW VFR CIGS CNTRL/EAST. WIND
GUSTS 15-20KTS FROM 280-310.

MON-WED...MAINLY VFR. NO SIG WX EXPECTED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
PAZ019-025>028-034>036-045-046-049>053-056>059-063>066.
FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
PAZ019-025>028-034>036-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...DEVOIR
NEAR TERM...FITZGERALD
SHORT TERM...DEVOIR/FITZGERALD
LONG TERM...RXR
AVIATION...MARTIN
Hazardous weather outlook, Oct 17, 3:45 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 AM EDT SAT OCT 17 2015

PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-180745-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
345 AM EDT SAT OCT 17 2015

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.
   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010>012-017-018-024-033-037-041-042-180745-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
345 AM EDT SAT OCT 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in Pennsylvania, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.